# SDR SWAA2020010825819

- Difficulty date: January 8, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD 140AF HAS CORROSION ON L/H UPPER SURFACE I/B EDGE. / AFT CARGO FLOOR PNL 140AF HAS CORROSION ON L/H UPPER SURFACE I/B EDGE. JOB COMPLETED ON DEFECT NO: Y157587 JOB CARD 40364-1600-0001. REPLACED PNL 140AF WITH NEW PNL P/N 453A2610-34 'A'.
